# SDR R61A201308010692

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,512 hours, 12,965 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,   RT HORIZONTAL STAB L/E RIB 4, AFT UPPER EDGE HAS A CRACK THAT MEASURES .829.  MX STOPPED DRILLED CRACK FABRICATED REPAIR ANGLE.
